The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 42, Number 5 (1971), 1697-1705.
A Gambling Theorem and Optimal Stopping Theory
A proof is given for a gambling theorem which was stated by Dubins and Savage. Connections are made with optimal stopping theory and the usual abstract stopping problem is generalized to a situation where stopping is allowed only at certain times along a given path.
Ann. Math. Statist., Volume 42, Number 5 (1971), 1697-1705.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Sudderth, William D. A Gambling Theorem and Optimal Stopping Theory. Ann. Math. Statist. 42 (1971), no. 5, 1697--1705. doi:10.1214/aoms/1177693168. https://projecteuclid.org/euclid.aoms/1177693168